# SDR SWAA2023112811773

- Difficulty date: October 17, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AT BL-46 BETWEEN STA 328 AND 344 CORRECTION OF LOCATION LBL 46<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 328 AND STA 344 LBL 46 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A5400.;[02] FINAL INSPECTION; VERIFIED STEP #1. INTERCOSTAL REPLACED.
